Article

Proceedings of the Indian Academy of Sciences - Mathematical Sciences

, Volume 106, Issue 3, pp 289-300

Distributed computation of fixed points of ∞-nonexpansive maps

  • Vivek S BorkarAffiliated withDepartment of Computer Science and Automation, Indian Institute of Science

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

The distributed implementation of an algorithm for computing fixed points of an ∞-nonexpansive map is shown to converge to the set of fixed points under very general conditions.

Keywords

Distributed algorithm fixed point computation ∞-nonexpansive map tapering stepsize controlled Markov chains